# SDR USAA991460

- Difficulty date: January 17, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 601
- Part time: 28,666 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 3 INCH CRACK IN STATION 601 FRAME STRINGER 17.  CUT OUT DAMAGE, INSTALLED FILLERS AND REPAIR DOUBLERS PER EA 53506.  (M)
